Moments of the queue size distribution in the MAP/G/1 retrial queue

Jeongsim Kim, Bara Kim, Jerim Kim

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We consider an MAP/G/1 retrial queue. A necessary and sufficient condition is obtained for the existence of the moments of the queue size distribution. The condition is expressed in terms of the moment condition for a service time distribution. In addition, we provide recursive formulas for the moments of the queue size distribution. Numerical examples are given to illustrate our results.

Original languageEnglish
Pages (from-to)1212-1219
Number of pages8
JournalComputers and Operations Research
Issue number7
Publication statusPublished - 2010 Jul

Bibliographical note

Funding Information:
This research was supported by the MIC (Ministry of Information and Communication), Korea, under the ITRC (Information Technology Research Center) support program supervised by the IITA (Institute of Information Technology Assessment) and the Korea Research Foundation Grant funded by the Korean Government (MOEHRD) (KRF-2008-314-C00031).

Copyright 2009 Elsevier B.V., All rights reserved.


  • MAP/G/1 retrial queue
  • Perron-Frobenius eigenvalue
  • Perron-Frobenius eigenvector
  • Queue size distribution

ASJC Scopus subject areas

  • General Computer Science
  • Modelling and Simulation
  • Management Science and Operations Research


Dive into the research topics of 'Moments of the queue size distribution in the MAP/G/1 retrial queue'. Together they form a unique fingerprint.

Cite this